# SDR CALA9701648

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN ANGLE AT BS 797, S26L.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-10-3, FIGURE NR 1, AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-3, 51-10-2, AND 51-30-0.
